# SDR N93A04062010

- Difficulty date: April 6, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Gulstm GIV
- Aircraft serial: 1436
- Aircraft time: 7,758 hours, 3,787 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 10356812MR4
- Part serial: 18267
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 3,888 hours, 1,895 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB, CABIN PRESURIZATION BECAME ERRATIC AND UNCONTROLABLE.  CREW DESCENDED IMEDIATELY.  CABIN LOW WARNING ILLUMINATED.  OPEN.
